# SDR SWIA202158480

- Difficulty date: March 14, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CLIP @ FS 329.563 TOP SIDE OF PAX DOOR      (C-CHECK RO 5/25/2021)    REPLACED CLIP PN: 601R318058-1, COMMON TO PAX DOOR FRAME AT FS327.763 AND INTERCOSTAL DD7A IAW CRJ900 SRM 51-42-06-001-001-A01 & DWG 601R31702 REV N, COMPLIED WITH 337 FORM, COMPLIED WITH TASK CARD 51-900-1002-SKY
